# SDR 2004UALA01202

- Difficulty date: December 8, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N339UA
- Make and model: Boeing 737322
- Aircraft serial: 24243
- Aircraft time: 47,856 hours, 26,475 cycles
- Engine: Ge CFM56*
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Condition: Malfunctioned
- Location: Oil Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RETURNED TO GATE AFTER 90 KNOT ABORTED TAKEOFF DUE TO OIL PRESSURE INDICATION.  ENG 2 OIL PRESSURE WENT TO ZERO.  REPLACED NR 2 OIL PRESSURE INDICATOR, OIL TEMPERATURE INDICATOR AND OIL PRESSURE TRANSMITTER.  RAN ENGINE AND OPS CHECKED OK.  THEN ON DEC 15, OIL PRESS INDICATION WAS INOP AGAIN AND THE OIL PRESSURE TRANSMITTER WAS REPLACED ONCE MORE. WIRING WAS CHECKED AND NO PROBLEMS WERE FOUND.
